Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Panic


[JR...]

Recommended Posts

Anyone get panic type feelings because of unreal ...Dr/Dp? Now I am getting these panic attack type feelings or may be panic attack because of Derealiztion  or unreal type feelings. It's constantly present and no break. So much pressure behind my head and neck area. I can't go out because of these unreal type feelings ...It's getting worse as I am away from my last dose...Almost 5 mons and these things getting worse instead of better ..what is wrong with me ...
Link to comment
Share on other sites

Yeah this is pretty common. I just crossed 9 months off and I literally just experienced this panicky feeling like 10 minutes ago. It does still happen for me, but not near as much as it once did. And the head/neck pressure is also fairly common. It was my worst symptom probably from about month 4 forward and it has improved greatly. Hope this helps to know you aren’t alone.
Link to comment
Share on other sites

[3e...]

You’re healing...if you were not you would fail to recognize these strange feelings.  I had some strange “is this real?” type questions in my mind at dinner tonight.  I just put on a poker face and took a breath.  It’s hard I know...When I’m strong so can challenge the thoughts.  When I break down I can barely move...

 

 

Link to comment
Share on other sites

Thank you BB for your responses and encouragements....sometime these makes a big differences and are the biggest help in dealing with these cruel Benzo withdrawals....I hope and pray all of us get to back to our normal lives and get out of this mess soon...
Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...